Algebraic & Geometric Topology

The concordance invariant tau in link grid homology

Alberto Cavallo

Full-text: Access denied (no subscription detected)

However, an active subscription may be available with MSP at msp.org/agt.

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We introduce a generalization of the Ozsváth–Szabó τ –invariant to links by studying a filtered version of link grid homology. We prove that this invariant remains unchanged under strong concordance and we show that it produces a lower bound for the slice genus of a link. We show that this bound is sharp for torus links and we also give an application to Legendrian link invariants in the standard contact 3 –sphere.

Article information

Source
Algebr. Geom. Topol., Volume 18, Number 4 (2018), 1917-1951.

Dates
Received: 12 January 2016
Revised: 6 September 2017
Accepted: 6 February 2018
First available in Project Euclid: 3 May 2018

Permanent link to this document
https://projecteuclid.org/euclid.agt/1525312823

Digital Object Identifier
doi:10.2140/agt.2018.18.1917

Mathematical Reviews number (MathSciNet)
MR3797061

Zentralblatt MATH identifier
06867652

Subjects
Primary: 57M25: Knots and links in $S^3$ {For higher dimensions, see 57Q45} 57M27: Invariants of knots and 3-manifolds

Keywords
link invariants Heegaard Floer homology Concordance

Citation

Cavallo, Alberto. The concordance invariant tau in link grid homology. Algebr. Geom. Topol. 18 (2018), no. 4, 1917--1951. doi:10.2140/agt.2018.18.1917. https://projecteuclid.org/euclid.agt/1525312823


Export citation

References

  • A Cavallo, On the slice genus and some concordance invariants of links, J. Knot Theory Ramifications 24 (2015) art. id. 1550021
  • H Geiges, An introduction to contact topology, Cambridge Studies in Advanced Mathematics 109, Cambridge Univ. Press (2008)
  • J Hom, Z Wu, Four-ball genus bounds and a refinement of the Ozváth–Szabó tau invariant, J. Symplectic Geom. 14 (2016) 305–323
  • A Kawauchi, T Shibuya, S Suzuki, Descriptions on surfaces in four-space, I: Normal forms, Math. Sem. Notes Kobe Univ. 10 (1982) 75–125
  • C Manolescu, P Ozsváth, Z Szabó, D Thurston, On combinatorial link Floer homology, Geom. Topol. 11 (2007) 2339–2412
  • K Mohnke, Legendrian links of topological unknots, from “Topology, geometry, and algebra: interactions and new directions” (A Adem, G Carlsson, R Cohen, editors), Contemp. Math. 279, Amer. Math. Soc., Providence, RI (2001) 209–211
  • P S Ozsváth, A I Stipsicz, Z Szabó, Grid homology for knots and links, Mathematical Surveys and Monographs 208, Amer. Math. Soc., Providence, RI (2015)
  • P Ozsváth, Z Szabó, Holomorphic disks and knot invariants, Adv. Math. 186 (2004) 58–116
  • P Ozsváth, Z Szabó, On the Heegaard Floer homology of branched double-covers, Adv. Math. 194 (2005) 1–33
  • J Pardon, The link concordance invariant from Lee homology, Algebr. Geom. Topol. 12 (2012) 1081–1098
  • O Plamenevskaya, Bounds for the Thurston–Bennequin number from Floer homology, Algebr. Geom. Topol. 4 (2004) 399–406
  • J A Rasmussen, Floer homology and knot complements, PhD thesis, Harvard University (2003) Available at \setbox0\makeatletter\@url https://search.proquest.com/docview/305332635 {\unhbox0
  • L Rudolph, An obstruction to sliceness via contact geometry and “classical” gauge theory, Invent. Math. 119 (1995) 155–163
  • S Sarkar, Grid diagrams and the Ozsváth–Szabó tau-invariant, Math. Res. Lett. 18 (2011) 1239–1257